Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Bleeding, slight cramps. Taken unwanted kit. Suggestions?

hi i am moumita i have taken unwanted kit under medical supervision. day 1 single drug and day 3 , 2tablets at once. the bleeding started instantaneously with slight cramps. does this signify that pregnancy has been terminated? do i need to take the rest of the medicine? or do i discontinue.

although i will be consulting my doctor tmrw but still felt like asking u
Thu, 9 May 2013
Report Abuse
OB & GYN Specialist 's  Response
Hello Moumita,

Following taking 2 Misoprostol tab on 3rd day, you will get heavy bleeding & abdominal cramp. If blood clots or fleshy mass does not come out, then you need to repeat another 2 tabs orally or vaginally. Consult with your doctor.

Following medical abortion, one USG scan is required to check retained bits if any. In such case, D & C is advisable. Hope it helps.
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for writing to us.
Only the cramps do not suggest the abortion is complete. You need to take all the medicines as advised by your gynecologist and then go for an ultrasound scan to see if the products of conception have been expelled.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Unwanted kit


Bleeding, slight cramps. Taken unwanted kit. Suggestions?

Hello Moumita, Following taking 2 Misoprostol tab on 3rd day, you will get heavy bleeding & abdominal cramp. If blood clots or fleshy mass does not come out, then you need to repeat another 2 tabs orally or vaginally. Consult with your doctor. Following medical abortion, one USG scan is required to check retained bits if any. In such case, D & C is advisable. Hope it helps.